I have asthma, I get it from light exercise. I'm taking symbicort, which gives me heart racing and anxiety. Could I quit symbicort? My asthma is not severe, never had it before.
Stop Symbicort (budesonide and formoterol) now. Your reaction could be do to many things. One possibility is an adverse reaction to formeterol, the long-acting bronchodilator in symbicort (budesonide and formoterol). I recommend contacting the physiician who prescribed it. Ask for an inhaled corticosteroid as an alternative. Use albuterol if you have acute symptoms of asthma. See a physician in the next 12-24 hours to review symptoms & adjust your controller medications.
See doctor . There are other inhalers that can be prescribed if you are having uncomfortable side effects. See your doctor and describe these symptoms and alternate inhalers can be tried.
Maybe. First question to answer is whether you have asthma or do you have exercise induced bronchospasm. These are distinctly different, but both cause exercise related symptoms. You should see a board certified allergist or pulmonologist for evaluation and appropriate testing to help determine the cause and level of control needed.
Possibly. Mild/exercise induced asthma usually doesn't need a steroid controller medication. Think about underlying food allergens, stored toxins in the body as a cause. Look at the a4m.Com website "doc locator" to find a local functional medicine physician who can do a more thorough evaluation of why you have asthma and help you "fix it" so you won't need meds. Start a daily probiotic like florajen to hlp.